# SDR 2001UALA02071

- Difficulty date: September 21, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 28,066 hours, 20,955 cycles
- Engine: Ge CFM56*
- System (JASC): 2700 · Flight Control System
- Part: Seal
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO A LOOSE #2 FLAP SEAL. SUPPLEMENTAL DATA UPDATE REMOVED AND REPLACED THE #2 LEADING EDGE FLAP AERODYNAMIC SEAL.
